# SDR R61A201712110946

- Difficulty date: December 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 6,504 hours, 4,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUMINESCENT LIGHT STRIP MISSING ON FLOOR NEAR SEAT 1A. REALIGNED LUMINESCENT STRIP IAW AMM 33-50-21. OPS CHECK GOOD.
